Weight gain hair loss thyroid

Common Questions and Answers about Weight gain hair loss thyroid

weight

Recently I have been experiencing weight gain and a loss of hair. I am 21 years old and I'm not sure what is going on? Could it be low iron, thyroid disease or related to my recent discontinuing of birth control?
Also anything I can do to slow down the hair loss? My main symptoms right now besides the hair loss is fatigure,bloating and constipation and brittle nails.I feel tired all the time and have seemed to put on 10 pounds in the last couple of weeks even tho I havent changed anything Iam eating less actually and work out about 2 hrs most days of the week.I recently lost over 75 pounds in the last couple of years with diet and exercise I sure dont want to gain it back!
I recently ordered mira hair oil as an attempt to stop the hair loss. Does this mean the hair loss is purely due to my thyroid, or could it be alopecia as I am losing hair practically from most of my body?
Constipation Excessive weight gain without a known cause Hair loss Sensitivity to cold Swollen feet and shortness of breath Uncontrollable hunger accompanied by palpitations, tremor, and sweating Vision changes
Once you get your thyroid function back to normal, your hair should grow back. Losing hair is one of the hypothyroid symptoms along with weight gain, low mood, etc....
Fatigue, ims, pain, hair loss, cramping, weight gain, not sleeping I started at my ob\gyn
I have suffered from weight gain more so since my thyroid was removed in 1994. I have an additional 80 pounds and can not loose weight. I thought my body was resistant to weight loss until the Atkins Diet. I kept it off for two years then gained all then some back. My attitude would be so positive if I could just loose 100 pounds. I am 5'8, 47 years old and weight 302 POUNDS. I don't look it, but I do look obese. I said that I could never get to 250 and now I am here.
Does everyone gain weight with Hashimotos and hypothyroid. It is so depressing. I am thinking on going on WW or Nutrisystem, but will I lose weight if my thyroid is still screwed up? I have low motility too when it comes to digestion too. Took the sitz test and an average person can poop out the beads in 2 days and it took 7 for me. What have other done? I am frustrated!
Hair loss lags 2-3 months behind the cause -- so this may have been thyroid dysfunction in the past - it would be a good time to retest thyroid levels now that it has been 5 weeks. Many people regain the weight they lost when hyper once the thyroid is fixed.
I exercise and eat a low fat diet. but the weight keeps coming. Is there a link between weight gain and taking Thyroid meds.
I have heard so many horror stories about weight gain and hair loss. That is why I put it off until I just had to do something about it. Thanks everyone!!
Hun, Get a different doc, you know, they are just ppl, and, as ppl, some are *sses, and some are not, Please have them do thyroid check!! Thyroid problems will cause depression, weight gain (or loss) as well as HAIR LOSS, i had a circular patch oh top of my head, and doc decided to check my thyroid, now i on synthroid, and hair grew back, emotions under control..
Although my doctor did rountine tests to watch my thyroid I noticed that it was off myself. tired all the time . weight gain, thinning eyebrows (especially at the outer sides) so I had him retest my thyroid and found out it was off. Now on synthroid and doing good. but this is a permanate thing. Did your doctor not warn you of any of this? I also would like to ask a question, you said in your post that you are 10weeks off treatment . Are you done or 10 weeks into treatment?
I have this and it can cause irregular periods, acne, hair loss, facial hair or excess body hair, bloating or weight gain, insulin resistance, infertility, ovarian cysts and hormonal imbalances. I have had this for many years and it is treatable once you are aware of it. First of all you need to be tested just to be sure. Ask your OBGYN to test you for this. You don't necessarily have to have all symptoms. I belong to soulcysters.com and its very helpful.
I used to have extremely thick hair, and now I just dont feel like I do anymore. It scares me almost as much as the body hair! lose hair in one spot, gain it in another. I am not really overweight, I weigh about 160 lbs but I carry most of it around my middle which I think exacerbates all my symptoms. Right now I am taking b.c pills and a multi. I should probably get a B-complex on top of that.
I have recently tried zyprea with weight gain, respridol with horrible confusion, and geodon with ? side effects. I started on seroquel. It seemed to be working great, then my hair started falling out much more than usual. I also stopped taking birth control pill right around the same time for no particular reason. My thyroid, estrogen and testosterone levels have checked out. I have recently started back on the birth control pills.
Have been on Levothyroxine for several months now and have seen improvements in all symptoms except hair loss. I'm also on Plavix (due to a TIA), which I understand can also cause hair loss. I started on it shortly before beginning to exhibit thyroid symptons. I've had breast cancer, so can't take estrogen. Testosterone test was normal, so that's not the cause of the hair loss anyway. It's substantial and is becoming embarrasing.
The thyroid panels you had done were vey inconsistant labs unfortunately, to really determine the right method of addressing a thyroid disorder. The TSH is probably the only thing this doctor based the medication on which can in alot of times be faulty. The tests to best determine "how" and "what" to treat this condition are the Free T3 and Free T4 levels - not the "index" or FTI readings.
MedHelp Health Answers